# SDR AALA970268

- Difficulty date: January 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894AA
- Make and model: Boeing 727223
- Aircraft serial: 22010
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Spar Chord
- Condition: Corroded
- Location: Fss 385
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION FORWARD SPAR LOWER CHORD FSS 385, BELOW FUEL SHUTOFF.  REMOVED CORROSION, REPAIRED LOWER SPAR CHORD PER ESO 11697, DATED 7-19-95.  (M)
